# SDR WX0A071474

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99119583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANTED BULKHEAD 1463 AS 2 EACH CRACKS AT LONGERON 17R AND 18R.  STOP DRILLED CRACKS, FABRICATED REPAIR DOUBLERS AND SHIMS.
